Posted 26 July 2015 - 10:49 AM
Welcome to,the forum...and know,that all,you say is true....and others have felt the same...and you deserve the moments of,grief for,the loss that was...and the situation that is now....I have PD...but I often view this site to remind me of,the challenges of the CG's (caregivers).
You are not having a pity party...you are simply adjusting and transitioning to the next phase....and as the phases become harder, please continue to,post...yes...there are others who may have it worse....there are always starving people with no shoes SOMEWHERE in the universe...but your challenges are real to you...and how you handle them can be simplified by contacting the great CG's on this site.
Good luck to,you...stay strong...and stay connected to the wise people on this forum....you are not alone...and you are entitled to your feelings...without shame...without guilt...they are real ....God Bles.
Dx'd 6/13 @ 66 by MDS in office with sub linquil L dopa challenge. Carbidopa/l dopa 50/200 5x in 24 hr span.
Reaction to Amantadine 100 mg 2x per day,Discontinued, 4/15.
Normal DaT scan '13, normal MRI, '13 Second DaT scan, 10/14, normal.
Symptoms: 90% controlled: significant tremors rt & lft side, rt leg drag whn tired, balance, slow movement, cognitive/ speech issues, apathy, full body dystonia seizures approx one per day, dysfunctional autonomic systems
Cherish your loved ones, make memories with them..........now.